# SDR 7AHR201308072305

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: General aviation
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 72,514 hours, 55,393 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OTBD ENGINE COWL ZEE CHANNEL CHAFED 45" FROM AFT END UPPER.  INSTALLED REPAIR IAW SRM 51-40-3, PG 1.-6.
